RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2006, Issue 25, Pages 249–294 (Mi tsp65)  

This article is cited in 12 scientific papers (total in 12 papers)

Definition and properties of characteristic frequencies of a linear equation

I. N. Sergeev


Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 135:1, 2764–2793

Bibliographic databases:

UDC: 517.925.56

Citation: I. N. Sergeev, “Definition and properties of characteristic frequencies of a linear equation”, Tr. Semim. im. I. G. Petrovskogo, 25, 2006, 249–294; J. Math. Sci. (N. Y.), 135:1 (2006), 2764–2793

Citation in format AMSBIB
\Bibitem{Ser06}
\by I.~N.~Sergeev
\paper Definition and properties of characteristic frequencies of a linear equation
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2006
\vol 25
\pages 249--294
\mathnet{http://mi.mathnet.ru/tsp65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2271913}
\zmath{https://zbmath.org/?q=an:1123.34029}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 135
\issue 1
\pages 2764--2793
\crossref{https://doi.org/10.1007/s10958-006-0142-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645671097}


Linking options:
  • http://mi.mathnet.ru/eng/tsp65
  • http://mi.mathnet.ru/eng/tsp/v25/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sergeev, “Oscillation and wandering characteristics of solutions of a linear differential system”, Izv. Math., 76:1 (2012), 139–162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. N. Sergeev, “Properties of characteristic frequencies of linear equations of arbitrary order”, J. Math. Sci. (N. Y.), 197:3 (2014), 410–426  mathnet  crossref  elib
    3. I. N. Sergeev, “The remarkable agreement between the oscillation and wandering characteristics of solutions of differential systems”, Sb. Math., 204:1 (2013), 114–132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. M. V. Smolentsev, “The existence of a linear third-order equation with a countable frequency spectrum”, J. Math. Sci. (N. Y.), 210:3 (2015), 264–269  mathnet  crossref
    5. A. Kh. Stash, “Spectra of total and vector frequencies of third-order linear differential equations”, J. Math. Sci. (N. Y.), 210:3 (2015), 270–280  mathnet  crossref
    6. I. N. Sergeev, “Polnyi nabor sootnoshenii mezhdu pokazatelyami koleblemosti, vraschaemosti i bluzhdaemosti reshenii differentsialnykh sistem”, Izv. IMI UdGU, 2015, no. 2(46), 171–183  mathnet  elib
    7. I. N. Sergeev, “Oscillation, Rotation, and Wandering Exponents of Solutions of Differential Systems”, Math. Notes, 99:5 (2016), 729–746  mathnet  crossref  crossref  mathscinet  isi  elib
    8. I. N. Sergeev, “Lyapunov characteristics of oscillation, rotation, and wandering of solutions of differential systems”, J. Math. Sci. (N. Y.), 234:4 (2018), 497–522  mathnet  crossref
    9. E. M. Shishlyannikov, “The example of a differential system with continual spectrum of wandering exponent”, Moscow University Mathematics Bulletin, 72:1 (2017), 37–40  mathnet  crossref  mathscinet  isi  elib
    10. A. Kh. Stash, “The absence of residual property for total hyper-frequencies of solutions to third order differential equations”, Moscow University Mathematics Bulletin, 72:2 (2017), 81–83  mathnet  crossref  mathscinet  isi
    11. E. M. Shishlyannikov, “The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents”, Sb. Math., 209:12 (2018), 1812–1826  mathnet  crossref  crossref  adsnasa  isi  elib
    12. I. N. Sergeev, “Plane rotability exponents of a linear system of differential equations”, J. Math. Sci. (N. Y.), 244:2 (2020), 320–334  mathnet  crossref
  • Number of views:
    This page:155
    Full text:64
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020